# SDR 98FDEA00227

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48298
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose Assy
- Part number: 500134160356
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 20 MIN INTO FLIGHT, NR 2 HYD QUANTITY AND PRESSURE WENT TO ZERO.  ENGINE RAN APPROXIMATELY 55 MINUTES BEFORE SHUTING DOWN.  T/S FOUND NR 2 ENG FIRE-RESISTANT HOSE ASSY BROKEN.  REPLACED NEW HOSE ASSY AND REPLACED BOTH ENG DRIVE PUMP AND FILTERS CHECKED, NO CONTAMINATION.  REPLACED FILTERS AND LEAK CHK BY ENG RAN NML PER M/M 29-11-02-2, 29-12-0 2-2 ENG RAN BY 136501, 252482.
